# SDR DL76L090030

- Difficulty date: January 8, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 56,800 hours, 8,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 903.5 Wl 190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT HAECO IN HKG MAINTENANCE, FOUND A .25 INCH CRACK ON THE LT FS 903.5 FRAME AT WL 190.  A REPAIR WAS INSTALLED PER ERA 471737-14AD.
